# SDR DXTA2011022804482

- Difficulty date: February 26, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N441QS
- Make and model: Gulstm GIV
- Aircraft serial: 1341
- Aircraft time: 10,545 hours, 5,316 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 220470061
- Part serial: 107883
- Condition: Overtemp
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ENROUTE BCT-TNCM AMBER LT COOL TURBINE HOT ILLUMINATED. CABIN FILLED WITH SMOKEY ODOR - INCREASED CABIN TEMP AND LIGHT WENT OUT.  REPLACED LEFT ACM .  COMPLIED WITH OPS AND LEAK CHECKS WITH NO FAULTS FOUND.  ALL WORK IAW MM 21-01-09, 21-00-00, 21-01-00 AND 21-01-10.
